Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 13 found articles
 
 
  Monte Carlo Euler approximations of HJM term structure financial models
 
 
Title: Monte Carlo Euler approximations of HJM term structure financial models
Author: Björk, T.
Szepessy, A.
Tempone, R.
Zouraris, G. E.
Appeared in: BIT
Paging: Volume 53 (2012) nr. 2 pages 341-383
Year: 2012
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands